# SDR 03082006B

- Difficulty date: March 3, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 25,058 hours, 31,301 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M2
- Part serial: 385
- Condition: Malfunctioned
- Location: Autocoarsen Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOCOARSEN LIGHT CAME ON DURING TAKE-OFF.  REMOVED AND REPLACED AUTOCOARSEN COMPUTER PN ON/OFF 8542M2, SN OFF 385, SN ON 387 IAW 62-22-05.  ALSO R&R AUTOCOARSEN SWITCH IAW 61-22-15 PN ON/OFF 8061, SN OFF 181, SN ON 238 AUTOCOARSEN OPS CHECK GOOD.
